# SDR CA130328001

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,238 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN-FLIGHT, NR 2 ENGINE OIL PRESSURE WARNING CAME ON, PRESSURE WAS CONFIRMED LOW AND ENGINE SHUTDOWN.  AFTER LANDING, INVESTIGATION REVEALED MAIN OIL FILTER WAS CLOGGED WITH METALLIC DEBRIS.  THIS IS STILL UNDER INVESTIGATION AS TO THE SOURCE OF METAL.  ENGINE WAS REPLACED AND ALL OIL SYS EXTERNAL COMPONENTS REPLACED.  ACFT WAS RETURNED TO SERVICE. WAITING FOR SHOP STRIP REPORTS TO DETERMINE SOURCE OF CONTAMINATION.
